# SDR 2008UALA03348

- Difficulty date: June 12, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 57,987 hours, 21,718 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER LIGHTS AT 15F AND 16A INOP.   LIGHT ASSY HAS A SHORT INTERNAL.  REPLACED 16A EMERGENCY EXIT IDENTIFIER LIGHT ASSY & CLEANED 15F CONNECTOR.  OPS CHECK OK.
